# SDR RRXA98580

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 97549483
- Condition: Misdrilled
- Location: Bs 1180 & 1220
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND WEB AT FS 1180 AND FS 1220 BETWEEN LONGERONS 19 AND 21 RIGHT WITH MISDRILLED HOLES.  FABRICATED AND INSTALLED DOUBLER IAW FAA DER APPROVED TIMCO ENGINEERING SKETCH REO-05582, AREA TREATED IAW DC-8 SRM 51-1-8.
